# SDR CALA2024040800999

- Difficulty date: March 24, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 17,813 hours, 2,179 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: 59135383
- Condition: Inoperative
- Location: Lh Idg Oil Level
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND  IDG LEVEL , QUANITY, BLANK ON MAINTENANCE PAGE SERVICED IDG, FOUND MFD DISPLAY BLANK. MUST REPAIR THE INDICATION PROBLEM WITHIN 250 FLIGHT HOURS.  AMM 12-13-03600-802, ACCOMPLISHED INTERIM REPAIR FOR LEFT HAND TOMC-APPROVAL FROM SC1ELBYC COMMENT IDG LEVEL REPAIR THE INDICATION PROBLEM WITHIN 250 FLIGHT HOURS. CHECK OIL LEVEL ONCE A DAY BY USING THE SIGHT GLASS (USE AMM 24-11-02/401 FOR OPENING/CLOSING COWL GUIDANCE) OR BY SERVICING THE UNIT WITH OIL UNTIL THE INDICATION PROBLEM IS FIXED. QC REVIEWED QC REVIEWED RECORDS UPDATE LEFT IDG OIL LEVEL SHOWED NORMAL ON MAINT PAGE THIS FLIGHT 25MAR HNL IDG LEVEL DISPLAYED, THIS FLT LEG  26MAR HNL TOMCQC REV PERFORMED REPLACED LEFT ENGINE IDG OIL LEVEL SENSOR PER MM24-11-15/401, SERVICED TO FULL AND OPS CKD GOOD, INDICATED NORMAL. QC REVIEWED T/A: 250 FH...KJB
